Kansas, 2014Flash Flooding and Flooding in Kansas, June 28, 2014
June 28, 2014 · NWS ICT · 10 events in 3 counties and zones
Numerous thunderstorms drenched Southeast Kansas with 2 to around 5 inches of rain throughout the evening of the 28th that caused widespread flooding & flash flooding. S.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous thunderstorms drenched Southeast Kansas with 2 to around 5 inches of rain throughout the evening of the 28th that caused widespread flooding & flash flooding. The most serious flash flooding occurred in Central Montgomery County, where rescues from vehicles and homes were required in Independence, and in Elk County where U.S. Highway 160 was closed where flowing waters reached 3 feet deep.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 28, 5:37 AM CST, 5 hours 13 minutes earlier.
Area forecast discussion, Jun 28, 5:37 AM CST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
637 AM CDT SAT JUN 28 2014
...UPDATED FOR 12Z AVIATION DISCUSSION...
.SYNOPSIS...
ISSUED AT 302 AM CDT SAT JUN 28 2014
A LARGE MCS THAT DEVELOPED OVER WESTERN KANSAS AND NEBRASKA HAS
TREKKED EASTWARD AND IS IS MOVING EASTWARD ACROSS NEBRASKA AND
KANSAS THIS MORNING. GUSTY WINDS ACCOMPANY THE LEADING EDGE OF
THIS MCS...AS WELL AS HEAVY RAINFALL. TEMPERATURES HAVE FALLEN
INTO THE LOW 60S IN THE RAIN WITH 70S AHEAD OF MAIN LINE.
BILLINGS WRIGHT
&&
.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 302 AM CDT SAT JUN 28 2014
TODAY:
THE MCS/SQUALL LINE THAT IS OVER CENTRAL.WESTERN KANSAS THIS
MORNING IS EXPECTED TO CONTINUE TO TRACK EASTWARD ACROSS THE AREA.
THE MAIN THREATS WITH THIS ACTIVITY MAY BE SOME BRIEF GUSTY
WINDS...BUT THE BIGGER THREAT WILL BE FLOODING EARLY THIS MORNING
AS STORM MOTION IS SLOW AND STORMS TRAIN OVER THE SAME AREAS.
THIS MCS WILL SLOWLY MOVE EASTWARD EARLY THIS MORNING AND BE OVER
EASTERN/SOUTHEASTERN KANSAS DURING THE MID-MORNING HOURS. THE MAIN
UPPER WAVE WILL ROTATE EAST/NORTHEASTWARD DURING THE DAYTIME
HOURS. THIS WAVE WILL SUPPORT NEW CONVECTIVE DEVELOPMENT ACROSS
MAINLY CENTRAL AND EASTERN KANSAS DURING THE DAY AND EVENING
HOURS. CAPE IS PLENTIFUL AROUND 2000-3000 J/KG WITH 30-40 KTS BULK
SHEAR. THESE PARAMETERS WILL SUPPORT SEVERE STORMS IF/WHEN STORMS
DO DEVELOP. THE CONVECTIVE OUTFLOW FROM THIS MORNINGS MCS COULD
CHANGE HOW THE LATER AFTERNOON DEVELOPMENT BEGINS/EVOLVES. FEEL
THAT LATER UPDATES MAY BE NEEDED...BUT OVERALL...ANY STORM THAT
DEVELOPS COULD BE SEVERE...AND THE PRIMARY AREA OF THREAT WILL BE
FOR CENTRAL/SOUTH CENTRAL AND EASTERN KANSAS.
SUNDAY - MONDAY:
AS THE UPPER WAVE ROTATES NORTHWARD AROUND THE TROUGH...KANSAS WILL
BE ON THE SUBSIDENCE SIDE OF THE WAVE. EXPECTING CONVECTION TO
DIMINISH LATE SATURDAY NIGHT/EARLY SUNDAY MORNING OVER KANSAS WITH
LINGERING ACTIVITY OVER MISSOURI. THE MAIN CONCERN FOR SUNDAY AND
MONDAY WILL BE HIGH TEMPERATURES AND HIGH HUMIDITY. THE ABUNDANT
MOISTURE THAT THE REGION HAS HAD OVER THE LAST FEW DAYS WILL KEEP
DEWPOINT TEMPERATURES IN THE UPPER 60S TO LOW 70S. WITH HIGHS
FORECASTED INTO THE 90S...AND EVEN MID 90S BY MONDAY AHEAD OF THE
NEXT FRONT...HEAT INDICES WILL REACH BETWEEN 100 AND 105 DEGREES.
TAKE PRECAUTIONS IF YOU MUST BE OUTDOORS.
THERE WILL BE ANOTHER CHANCE FOR AN OVERNIGHT MCS LATE
SUNDAY. WHILE THIS ACTIVITY COULD REACH THE I-70 CORRIDOR AND
IMPACT CENTRAL KANSAS...THE SIGNAL IS STRONGER FOR IT TO IMPACT
NEBRASKA AND NORTHEASTERN KANSAS. THE NEXT WAVE WILL MOVE ACROSS
THE NORTHERN PLAINS CAUSING A FRONT TO DROP SOUTH ACROSS THE
REGION MONDAY AFTERNOON. AS THE FRONT CONTINUES TO DROP SOUTHWARD
MONDAY NIGHT...CONVECTION IS EXPECTED TO DEVELOP ALONG IT ACROSS
SOUTHERN KANSAS.
BILLINGS WRIGHT
.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 302 AM CDT SAT JUN 28 2014
ANOTHER UPPER WAVE WILL DIVE SOUTHEAST ACROSS THE CENTRAL PLAINS
TUESDAY INTO WEDNESDAY. THE FRONT THAT WILL SINK SOUTHWARD MONDAY
WILL SLOW ITS SOUTHWARD PROGRESSION TUESDAY...BUT STILL SINK
FURTHER SOUTH INTO OKLAHOMA. SOME STORMS MAY LINGER ON TUESDAY
ALONG THE FRONT. THERE ARE SOME DISCREPANCIES BETWEEN GUIDANCE
YESTERDAY TO TODAY WITH HOW FAR SOUTH THE FRONT WILL GET AND
WHERE THE PRECIPITATION WILL SET UP. THE LATEST GUIDANCE KEEPS
MUCH OF THE PRECIPITATION SOUTH OF THE KANSAS/OKLAHOMA BORDER
TUESDAY NIGHT AND WEDNESDAY. AS THE WAVE EXITS THE REGION
WEDNESDAY NIGHT...RIDGING WILL BUILD IN OVER THE WEST WITH LEE
TROUGHING RETURNING. WEAK DISTURBANCES COULD THEN CAUSE
PRECIPITATION OVER THE AREA THURSDAY AND FRIDAY. CONFIDENCE IN THE
FORECAST FOR THE WORK WEEK IS LOW REGARDING PRECIPITATION TIMING
AND LOCATION. THE SINKING FRONT WILL KEEP TEMPERATURES IN THE 80S
FOR MUCH OF THE WEEK BEFORE WARMING BACK IN THE 90S TOWARDS THE
END OF THE WEEK.
BILLINGS WRIGHT
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 632 AM CDT SAT JUN 28 2014
MAIN AVIATION CONCERN WILL BE STORMS TODAY.
WIDESPREAD SHOWERS AND STORMS THAT DEVELOPED OVER NW KS LAST
EVENING WEAKENED AS THEY TRACKED SOUTHEAST THROUGH THE OVERNIGHT
HOURS. SEVERE STORMS ARE NOT LIKELY THROUGH AT LEAST THE MORNING
HOURS WITH HEAVY RAIN THE MAIN THREAT. THESE STORMS SHOULD SLOWLY
DECREASE FROM WEST TO EAST EARLY THIS AFTERNOON AS THE SHORTWAVE
CONTINUES TO SLOWLY PROGRESS EAST. FEEL THAT BY 16-17Z MOST OF THE
ACTIVITY SHOULD BE EAST OF KHUT-KRSL. EVEN THOUGH WE REALLY NEVER
GET RID OF THE RICH MOISTURE LATE THIS AFTERNOON/EVENING...UPPER
RIDGING BEHIND THE WAVE SHOULD LIMIT FURTHER DEVELOPMENT ALONG
THE FRONT...WEST OF I-135. JUST LIKE THE LAST FEW NIGHTS...SOME
MVFR CIGS SHOULD DEVELOP AROUND 10Z.
LAWSON
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 83 70 92 76 / 90 40 10 10
HUTCHINSON 84 70 93 76 / 90 30 10 10
NEWTON 81 69 91 75 / 100 40 10 10
ELDORADO 81 70 90 75 / 80 60 10 10
WINFIELD-KWLD 83 71 92 76 / 70 70 10 10
RUSSELL 85 68 94 74 / 60 10 10 20
GREAT BEND 84 68 94 74 / 60 10 10 20
SALINA 84 70 95 76 / 100 30 10 20
MCPHERSON 82 69 93 75 / 90 30 10 20
COFFEYVILLE 84 73 90 76 / 80 90 20 10
CHANUTE 82 72 90 75 / 80 90 20 10
IOLA 81 71 90 75 / 80 80 20 10
PARSONS-KPPF 83 72 90 76 / 80 90 20 10
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 28, 9:55 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1055 AM CDT SAT JUN 28 2014
KSZ032-033-047>053-067>072-082-083-091>096-098>100-291600-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1055 AM CDT SAT JUN 28 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL
AND SOUTHEASTERN KANSAS INTO THIS AFTERNOON. A FEW OF THE STORMS
MAY BE SEVERE...MAINLY SOUTHEAST OF A LINE...FROM ANTHONY TO
WICHITA TO COTTONWOOD FALLS. THE MAIN STORM THREATS WILL BE WIND
GUSTS OF 60 MPH OR GREATER...QUARTER SIZE HAIL...AND LOCALLY VERY HEAVY
RAINFALL WHICH COULD RESULT IN LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE SUNDAY NIGHT INTO MONDAY
MORNING ACROSS CENTRAL KANSAS. IF THESE STORMS REACH CENTRAL
KANSAS THEY COULD BE SEVERE.
AGAIN MONDAY EVENING AND OVERNIGHT...STRONG TO SEVERE STORMS MAY
BE POSSIBLE AS A FRONT SLOWLY MOVES ACROSS THE AREA. THE MAIN AREA
OF THREAT WILL BE SOUTHERN KANSAS. THUNDERSTORMS WILL BE POSSIBLE
PERIODICALLY TUESDAY THROUGH FRIDAY...BUT CONFIDENCE IN TIMING AND
LOCATION IS LOW.
HEAT INDICES BETWEEN 100 AND 105 ARE POSSIBLE ACROSS THE AREA
SUNDAY AND MONDAY DUE TO THE COMBINATION OF HIGH RELATIVE
HUMIDITIES AND HIGH DAYTIME TEMPERATURES.
.SPOTTER INFORMATION STATEMENT...
A FEW STORM SPOTTERS MAY BE NEEDED THROUGH THIS AFTERNOON...MAINLY
SOUTHEAST OF A LINE...FROM ANTHONY TO WICHITA TO COTTONWOOD FALLS.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Jun 28, 7:08 AM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
808 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 7 W BARNARD 39.19N 98.17W
06/28/2014 M1.91 INCH LINCOLN KS CO-OP OBSERVER
0700 AM HEAVY RAIN CLAFLIN 38.52N 98.54W
06/28/2014 M1.20 INCH BARTON KS CO-OP OBSERVER
0700 AM HEAVY RAIN 5 SE ALBERT 38.40N 98.95W
06/28/2014 M1.73 INCH BARTON KS CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SE LINCOLN 39.03N 98.14W
06/28/2014 M1.33 INCH LINCOLN KS CO-OP OBSERVER
0700 AM HEAVY RAIN 1 S BARNARD 39.17N 98.04W
06/28/2014 M1.76 INCH LINCOLN KS CO-OP OBSERVER
&&
VJPLocal storm report, Jun 28, 7:39 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
839 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN 5 S ALBERT 38.38N 99.01W
06/28/2014 M2.00 INCH BARTON KS PUBLIC
INDIVIDUAL REPORTED VIA TWITTER OF 2 INCHES OF RAIN SINCE
THE RAIN BEGAN LAST NIGHT.
&&
VJPLocal storm report, Jun 28, 9:19 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN N MILBERGER 38.72N 98.92W
06/28/2014 M2.37 INCH RUSSELL KS COCORAHS
0730 AM HEAVY RAIN 2 SSW RUSSELL 38.86N 98.87W
06/28/2014 M2.35 INCH RUSSELL KS COCORAHS
0730 AM HEAVY RAIN 2 ENE DORRANCE 38.86N 98.56W
06/28/2014 M2.01 INCH RUSSELL KS COCORAHS
&&
VJPSpecial weather statement, Jun 28, 10:07 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1107 AM CDT SAT JUN 28 2014
KSZ092-281630-
SUMNER-
1107 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1130 AM CDT
* AT 1104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF CALDWELL...OR
15 MILES SOUTHWEST OF WELLINGTON...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN...PERTH AND HUNNEWELL.
WINDS TO 45 MPH ARE POSSIBLE WITH THIS STORM. ADDITIONALLY HEAVY
RAINFALL IS OCCURRING WITH THIS STORM BASED ON THE RAINFALL RATES
APPROXIMATED FROM RADAR.
THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER
STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR
LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3700 9767 3722 9767 3723 9715 3700 9715
3699 9740
TIME...MOT...LOC 1607Z 267DEG 29KT 3710 9754
PEARCESpecial weather statement, Jun 28, 10:42 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1142 AM CDT SAT JUN 28 2014
KSZ092-093-281715-
COWLEY-SUMNER-
1142 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1215 PM CDT
* AT 1139 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CHILOCCO...OR
20 MILES SOUTHWEST OF WINFIELD...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...STROTHER FIELD AIRPORT AND MAPLE CITY.
WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER
STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR
LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3700 9732 3713 9733 3725 9681 3700 9674
TIME...MOT...LOC 1642Z 251DEG 35KT 3704 9712
PEARCE
Event by event
6 flash flood, 2 thunderstorm wind, 2 flood. Local standard time, as filed.
Thunderstorm Wind, Cowley
- When
- June 28, 10:50 AM CST to 10:55 AM CST
- Where
- Cowley County, 0.55 mi E of Arkansas City
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.070, -97.040
The Emergency Manager reported a 2.5 foot diameter limb was blown down as was a 3 foot diameter maple tree with rotted roots that was uprooted in a yard in Crestwood Acres near Madison Avenue. Time of event was estimated from radar.
Flood, Elk
- When
- June 28, 6:19 PM CST to 9:30 PM CST
- Where
- Elk County, 1 mi E of Grenola to 0.25 mi ESE of Grenola
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 37.350, -96.432
Water had started flowing over Highway 160. A trained spotter had measured 2.25 inches of rain from 1600 to 1819 CST.
Flash Flood, Elk
- When
- June 28, 7:00 PM CST to 9:30 PM CST
- Where
- Elk County, 1 mi NNW of Grenola to 1 mi ENE of Grenola
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.363, -96.457
One person was rescued from a vehicle near the intersection of Evergreen and Road 7 around 1 mile north of Grenola.
Flash Flood, Elk
- When
- June 28, 7:27 PM CST to 9:30 PM CST
- Where
- Elk County, 0.55 mi W of Elk Falls to 0.75 mi ENE of Elk Falls
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.370, -96.190
Highway 160 was closed near Elk Falls.
Flash Flood, Elk
- When
- June 28, 7:29 PM CST to 9:30 PM CST
- Where
- Elk County, 0.75 mi S of Moline to 1.5 mi S of Moline
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.359, -96.300
High water flowed across Highway 160 in several locations from Elk Falls, through Moline to Grenola. Depths reached 3 feet in some locations, prompting the closure of Highway 160. A trained spotter measured 5.20 inches of rain in Moline from 1600 to 1948 CST.
Thunderstorm Wind, Montgomery
- When
- June 28, 7:40 PM CST to 7:45 PM CST
- Where
- Montgomery County, 3.45 mi S of Cherryvale
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.220, -95.550
Numerous trees were blown down 3 miles south of Cherryvale.
Flood, Montgomery
- When
- June 28, 8:05 PM CST to 11:30 PM CST
- Where
- Montgomery County, 1.5 mi N of Independence to 1 mi SE of Independence
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 37.252, -95.720
Street flooding occurred in town.
Flash Flood, Montgomery
- When
- June 28, 8:50 PM CST to 11:30 PM CST
- Where
- Montgomery County, 0.5 mi E of Independence to 0.5 mi S of Independence
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.230, -95.711
High water of unspecified depths was reported over several streets in Independence that resulted in some closures.
Flash Flood, Montgomery
- When
- June 28, 9:00 PM CST to 11:30 PM CST
- Where
- Montgomery County, 1 mi NE of Independence to 0.5 mi SE of Independence
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.240, -95.707
There were a few rescues from vehicles and homes. A trained spotter measured 2.75 inches of rain from 1900 to 2052 CST.
Flash Flood, Elk
- When
- June 28, 9:15 PM CST to 11:30 PM CST
- Where
- Elk County, 5 mi SE of Longton to 5 mi SW of Longton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.329, -96.016
Highway 160 was flooded near Oak Valley.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Arkansas, June 28 to 30, 20141 injured · $5.4 million · 56 kt wind · 19 events
- Flooding in North Dakota, June 28 to 30, 2014$2.1 million · 7 events
- Flood and Damaging Winds in Wisconsin, June 28, 2014$181,000 · 63 kt wind · 13 events
- Flash Flooding and Damaging Winds in Missouri, June 28 to 29, 20145 injured · $31,000 · 56 kt wind · 7 events
- Lightning Strike in Michigan, June 28, 20146 injured · 1 event
- Hail and Damaging Winds in Mississippi, June 28, 2014$40,000 · 57 kt wind · 12 events
- Tornado and Damaging Winds in Oklahoma, June 28, 2014$52,000 · EF0 · 4 events
- Flash Flooding in Pennsylvania, June 28, 2014$40,000 · 4 events
- Tornado in Texas, June 28, 2014$45,000 · EF0 · 1 event
- Damaging Wind in Iowa, June 28, 2014$20,000 · 60 kt wind · 1 event
- Damaging Winds in Oklahoma, June 28, 2014$3,000 · 62 kt wind · 14 events
- Damaging Wind in Michigan, June 28, 2014$15,000 · 52 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 533440, 533869, 533860, 533861, 533862, 533438, 533870, 533863, 533867, 533868.